Alert archive / Nevada / Wind Advisories in 2025

Wind Advisory 4, NWS Reno, NV

February 6, 20257 counties in Nevada

NWS Reno, NV issued this wind advisory at Feb 6, 2025, 1:48 AM PST for 7 counties in Nevada. It took effect at Feb 6, 2025, 2:00 PM PST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2025, 1:48 AM PST (09:48 UTC)
In effect from
Feb 6, 2025, 2:00 PM PST
Expired
Feb 7, 2025, 1:00 PM PST
In force
23 hr
Issued by
NWS Reno, NV

Counties Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 9.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2025-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2025-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3531 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

127 
WWUS75 KREV 060948
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
148 AM PST Thu Feb 6 2025

NVZ001-003-070015-
/O.NEW.KREV.WI.Y.0004.250206T2200Z-250208T0000Z/
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-
Including the cities of Sparks, Gardnerville, Mina, Smith Valley,
Schurz, Verdi, Virginia City, Hawthorne, and Yerington
148 AM PST Thu Feb 6 2025

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM PST 
FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. Wind 
  prone areas may gust as high as 65 mph.

* WHERE...Greater Reno-Carson City-Minden Area and Mineral and 
  Southern Lyon Counties.

* WHEN...From 2 PM this afternoon to 4 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Difficult driving conditions are possible, especially for high 
  profile vehicles. Highway 395, Interstate 580, and Highway 95 will 
  be the most affected.

* ADDITIONAL DETAILS...Winds may knock down burned trees in the 
  Davis Fire burn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

&&

$$

NVZ004-070015-
/O.NEW.KREV.LW.Y.0006.250207T0600Z-250208T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Silver Springs, Lovelock, Nixon, Fallon,
Fernley, and Imlay
148 AM PST Thu Feb 6 2025

...LAKE WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST 
FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph and 
  waves 1 to 4 feet.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...From 10 PM this evening to 7 PM PST Friday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a 
sudden increase in winds and wave heights. Consider postponing 
boating activities on the lake until a day with less wind.

&&

$$

HC
3 follow-up statements
266 
WWUS75 KREV 062151
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
151 PM PST Thu Feb 6 2025

NVZ004-071000-
/O.CAN.KREV.LW.Y.0006.250207T0600Z-250208T0300Z/
/O.EXB.KREV.WI.Y.0004.250207T0600Z-250208T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Lovelock, Fernley, Fallon, Nixon, Silver
Springs, and Imlay
151 PM PST Thu Feb 6 2025

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST 
FRIDAY...
...LAKE WIND ADVISORY IS REPLACED WITH WIND ADVISORY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph with 
  wave heights 1 to 4 feet on Pyramid Lake.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...From 10 PM this evening to 7 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NVZ001-003-071000-
/O.CON.KREV.WI.Y.0004.250206T2200Z-250208T0000Z/
Greater Reno-Carson City-Minden Area-Mineral and Southern Lyon
Counties-
Including the cities of Schurz, Virginia City, Sparks, Smith
Valley, Verdi, Yerington, Gardnerville, Hawthorne, and Mina
151 PM PST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. Wind 
  prone areas may gust as high as 65 mph.

* WHERE...Greater Reno-Carson City-Minden Area and Mineral and 
  Southern Lyon Counties.

* WHEN...Until 4 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Difficult driving conditions are possible, especially for high 
  profile vehicles. Highway 395, Interstate 580, and Highway 95 will 
  be the most affected.

* ADDITIONAL DETAILS...Winds may knock down burned trees in the 
  Davis Fire burn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

&&

$$

GG
429 
WWUS75 KREV 070928
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
128 AM PST Fri Feb 7 2025

NVZ001-003-072100-
/O.EXT.KREV.WI.Y.0004.000000T0000Z-250207T2100Z/
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-
Including the cities of Schurz, Sparks, Gardnerville, Smith
Valley, Hawthorne, Virginia City, Verdi, Yerington, and Mina
128 AM PST Fri Feb 7 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. Wind 
  prone areas may gust as high as 65 mph.

* WHERE...Greater Reno-Carson City-Minden Area and Mineral and 
  Southern Lyon Counties.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Difficult driving conditions are possible, especially for high 
  profile vehicles. Highway 395, Interstate 580, and Highway 95 will 
  be the most affected.

* ADDITIONAL DETAILS...Winds may knock down burned trees in the 
  Davis Fire burn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

&&

$$

NVZ004-072100-
/O.EXT.KREV.WI.Y.0004.000000T0000Z-250207T2100Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Lovelock, Fallon, Imlay, Fernley, Nixon,
and Silver Springs
128 AM PST Fri Feb 7 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. Wave 
  heights of 1 to 4 feet on Pyramid Lake.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture, holiday decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare 
ahead of time by making sure you have extra food and water on hand, 
flashlights with spare batteries and/or candles in the event of a 
power outage.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

TS
776 
WWUS75 KREV 072046
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
1246 PM PST Fri Feb 7 2025

NVZ001-003-004-072200-
/O.EXP.KREV.WI.Y.0004.000000T0000Z-250207T2100Z/
Western Nevada Basin and Range including Pyramid Lake-Greater
Reno-Carson City-Minden Area-Mineral and Southern Lyon Counties-
Including the cities of Virginia City, Imlay, Fernley, Schurz,
Sparks, Yerington, Smith Valley, Verdi, Fallon, Hawthorne, Silver
Springs, Gardnerville, Mina, Nixon, and Lovelock
1246 PM PST Fri Feb 7 2025

...WIND ADVISORY WILL EXPIRE AT 1 PM PST THIS AFTERNOON...

With winds no longer expected to reach advisory criteria within 
western Nevada today, this advisory will be allowed to expire. 
Breezy winds are expected to continue this afternoon before 
decreasing going into the evening.

$$

MRC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Feb 5, 2:01 PM PST, 11 hours 47 minutes earlier.

Area forecast discussion, Feb 5, 2:01 PM PST, 11 hours 47 minutes before
Area Forecast Discussion
National Weather Service Reno NV
201 PM PST Wed Feb 5 2025

.SYNOPSIS...

* A colder system is expected Thursday into Friday with heavy
  Sierra snowfall, strong gusty winds, and colder temperatures.

* A period of quiet weather returns this weekend with seasonal
  temperatures and lighter winds.

* Another winter storm is possible around the middle of next week,
  but confidence in timing is still below average.

&&

.DISCUSSION...

* GOES satellite imagery showed a couple of features that will be
  impacting the Sierra and W NV Thu-Fri. One was a shortwave near
  30N/140W and the other a cold upper low off the PacNW coast.
  Latest model simulations are in good agreement with the merging
  of these two features with the warmer southern system moving
  quickly eastward into the Sierra Thu afternoon/evening then
  getting wrapped up into the cold upper low as it moves inland
  over the PacNW. Snow levels will start cold enough for some
  light snow accumulation down to 5000-6000 feet Thursday prior to
  the deeper moisture arriving, then quickly shoot up by Thursday
  evening (5500-6500 feet in NE CA and 6500-7500 feet for the
  Sierra) before falling to near all valley floors by Friday
  morning as the system winds down.

* Snow amounts will be impressive in the high Sierra, especially
  above 7000 feet where 1-3 feet of wet heavy snow is projected
  with these amounts tapering back to amounts measuring more in
  inches (generally 3-8 inches) at Lake Tahoe level and higher
  passes through Mono County where shadowing will be more
  pronounced. Of note: Quite a bit of lightning was being detected
  with the warmer lead system, so we could see some locally
  heavier convective bands/higher snow totals. For lower
  elevations, areas south of I-80 are not going to see much once
  snow levels drop Friday morning, generally trace amounts below
  5000 feet and 1-3 inches in the foothills including Virginia
  City. Farther north, snow levels will not be as high, so several
  inches of snowfall are likely for the Surprise Valley and far
  NW NV.

* Wind will be the other concern as 700mb flow once again
  increases to 50-70 kts. EFI shows a pronounced signature for
  areas roughly south of I-80 and meteograms show widespread south
  to southwest wind gusts 30-45 mph with gusts up to 70 mph in
  windprone areas late Thursday night into Friday morning. Once
  the front passes on Friday, winds will switch to the west with
  gusts decreasing a bit. However, sustained winds of 20+ mph will
  persist through the afternoon making it feel quite chilly.

* Travel through the Sierra will be rough, especially across
  Donner and Yuba passes and Echo Summit. Plan for significant
  delays and even some road closures. Strong winds will bring
  bumpy airplane rides and strong cross winds, which will greatly
  impact high profile vehicles Thu Ngt-Friday along Hwy 395/I-580
  as well as Hwy 95 near Walker Lake.

* The weather looks quiet for the weekend into Monday. But there
  are indications of another winter storms in the Tue-Thur time
  frame with low confidence in the timing and details. Latest CPC
  8-14 day outlook continues to show our area wet and cool with
  the frontal boundary residing over northern CA-NV.

Hohmann

&&

.AVIATION...

* VFR with typical breezes through sundown (gusts 20-25 kts),
  becoming light this evening. FL100 winds 30-35 kts may produce
  some light turbulence and localized LLWS.

* Winds aloft pick up overnight with some LLWS/gusts to 15-20 kts
  at Sierra terminals. Winds continue to increase Thu-Fri with
  more widespread moderate to occasionally severe turbulence along
  with LLWS and rotors as our next storm moves through the region.
  Breezy winds will prevail Thursday with the more significant
  winds arriving late Thursday night into Friday ahead of the cold
  front and when FL100 winds increase to 50-70 kts. There will be
  a likelihood of gusts approaching or exceeding 30-40 kts at any
  of the terminals for a 2-6 hour window with a 30-60% chance of
  seeing quick bursts exceeding 50 kts.

* Light snow will begin Thursday morning in the Sierra with light
  accumulations possible at the terminals. However, snow levels
  rise and limit snowfall accumulations until Friday morning when
  colder air arrives. Right now, we are looking at 1-3 inches of
  snow by Friday morning at the Sierra terminals. For lower
  elevation airports, some light snow may fall as precipitation
  winds down Friday morning, but accumulations is unlikely.
  Widespread terrain obscurements in MVFR/IFR conditions in the
  Sierra with brief MVFR at KRNO-KCXP-KMEV when spillover occurs.

Hohmann

&&

.AVALANCHE...

* Light drier snow starts as early as Thursday morning/early
  afternoon, then transitions to a heavier wet snowfall mid
  afternoon into much of Thursday night as warm air arrives ahead
  of the Pacific portion of this storm and snow levels rise. SLR
  will be quite low for much of the event, starting out around
  10-14:1 Thursday morning, lowering to 8-12:1 late Thursday
  afternoon through much of Thursday night, then increasing to
  13-16:1 by Friday morning as much colder air arrives and
  precipitation rates begin to slowly taper.

* Snow amounts of 1-3 feet will be common above 7000 feet with
  locally higher amounts exceeding 3 feet above 8000 north of
  Ebbetts Pass and 9000 feet from Ebbetts to Bishop Pass. SWE will
  be on the order of 1-2 inches, but cannot rule out locally
  higher amounts approaching 3 inches where convective bands form.

* Snow rates will be on the order of 1-2"/hr but as high as 4"/hr
  in convective bands. Lightning potential is highest west of the
  crest, but there is a 10-15% chance of thunder Thursday evening
  into the early morning Friday.

Hohmann

&&

.HYDROLOGY...

*  A flood warning continues for the Pit River and tributaries in
   northwestern Lassen County. Prolonged moderate to major
   flooding is ongoing near Bieber in Big Valley. Levels at Canby
   are expected to remain in the moderate to major category
   through Thursday night then recede further Friday and Friday
   night as much colder air arrives and flows into the Pit River
   tributaries decrease. Impacted areas in and around Bieber are
   ~30 miles downstream of the stream gage with numerous
   tributaries in between. Early this morning, levels in Bieber
   were about 0.75 inch above the February 2017 crest but have
   since dropped about 2.5 inches. As for areas in and around
   Bieber, levels are expected to remain at very high levels for
   several days.

*  The Susan River at Susanville peaked at 13.67 feet overnight.
   Since peak flows, the Susan River quickly receded below flood
   stage and continues to fall. Minor flooding continues near
   Standish as the flood wave moves towards Honey Lake. The Susan
   River is not forecast to return to flood stage.

*  Flooding potential is very low in other areas.

*  Check cnrfc.noaa.gov for updated forecasts.

Hohmann/Bardsley

&&

.REV Watches/Warnings/Advisories...
NV...Winter Weather Advisory from 10 AM Thursday to noon PST Friday
     NVZ005.

     Winter Storm Warning from 10 AM Thursday to noon PST Friday
     NVZ002.

CA...Winter Weather Advisory from 10 AM Thursday to noon PST Friday
     CAZ070.

     Winter Storm Warning from 10 AM Thursday to noon PST Friday
     CAZ071>073.

&&

In the hours before

Local storm report, Feb 5, 10:06 PM PST, 3 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Reno NV
1006 PM PST Wed Feb 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Non-Tstm Wnd Gst 1 SSE Holbrook Junction 38.71N 119.54W
02/05/2025  M58 MPH          Douglas            NV   Mesonet

            Mesonet station NV061 Wild Oat Mountain.

0151 AM     Non-Tstm Wnd Gst 2 NNE Washoe City       39.35N 119.79W
02/05/2025  M59 MPH          Washoe             NV   Mesonet

            Mesonet station GLCNV 2.3 NE Washoe City (NV
            DOT).

0220 AM     Non-Tstm Wnd Gst 1 ENE Mammoth Mountain  37.64N 119.01W
02/05/2025  M60 MPH          Mono               CA   Mesonet

            Mesonet station MTH22 Top Of 15.

1230 AM     Non-Tstm Wnd Gst 2 ENE Mammoth Mountain  37.64N 119.01W
02/05/2025  M62 MPH          Mono               CA   Mesonet

            Mesonet station SE806 Sce-2779.

0530 AM     Non-Tstm Wnd Gst 1 SSE Mammoth Mountain  37.64N 119.03W
02/05/2025  M62 MPH          Mono               CA   Mesonet

            Mesonet station MTH10 Gondola-1 Twr 12.

0110 AM     Non-Tstm Wnd Gst Mammoth Mountain Ski Su 37.63N 119.03W
02/05/2025  M64 MPH          Mono               CA   Mesonet

            Mesonet station MTH11 Gondola-2 Twr 8.

0820 PM     Non-Tstm Wnd Gst 1 ESE Mammoth Mountain  37.63N 119.02W
02/05/2025  M64 MPH          Mono               CA   Mesonet

            Mesonet station MTH16 Chair 9 Twr 15.

0229 AM     Non-Tstm Wnd Gst 1 SE Spooner Summit     39.09N 119.89W
02/05/2025  M65 MPH          Douglas            NV   Mesonet

            Mesonet station CCUN2 Carson City Carson
            City.

0827 AM     Non-Tstm Wnd Gst 4 SSW Walker            38.47N 119.51W
02/05/2025  M67 MPH          Mono               CA   Mesonet

            Mesonet station XMLC1 Mill Canyon.

1033 PM     Non-Tstm Wnd Gst 4 WNW Truckee           39.34N 120.27W
02/04/2025  M69 MPH          Nevada             CA   Mesonet

            Mesonet station TADC1 Tahoe Donner.

1255 AM     Non-Tstm Wnd Gst Mammoth Mountain Ski Ba 37.65N 119.03W
02/05/2025  M70 MPH          Mono               CA   Mesonet

            Mesonet station MTH09 Gondola-1 Twr 6.

1050 PM     Non-Tstm Wnd Gst 1 NE Mammoth Mountain S 37.64N 119.02W
02/04/2025  M71 MPH          Mono               CA   Mesonet

            Mesonet station MTH07 Chair 10 Twr 17.

1030 PM     Non-Tstm Wnd Gst 1 ENE Heavenly Ski Base 38.94N 119.92W
02/04/2025  M78 MPH          El Dorado          CA   Mesonet

            Mesonet station HVRGM Mid Station Gondola
            Weather Stat.

0601 PM     Non-Tstm Wnd Gst 2 NE Carson City        39.20N 119.73W
02/05/2025  M93 MPH          Carson City        NV   Mesonet

            Mesonet station CAPN2 Carson City Carson
            City.

1100 PM     Non-Tstm Wnd Gst 1 ENE Mammoth Mountain  37.64N 119.02W
02/04/2025  M101 MPH         Mono               CA   Mesonet

            Mesonet station MTH02 1.5 SE Mammoth
            Mountain (MAMMOTH).

1021 PM     Non-Tstm Wnd Gst 1 NNW Stateline         38.97N 119.95W
02/04/2025  M110 MPH         Douglas            NV   Mesonet

            Mesonet station LKSN2 Stateline Douglas.

0255 AM     Non-Tstm Wnd Gst 1 S Mammoth Mountain Sk 37.64N 119.04W
02/05/2025  M114 MPH         Mono               CA   Mesonet

            Mesonet station MTH01 Chair 1 Top.

1255 AM     Non-Tstm Wnd Gst Mammoth Mountain Ski Su 37.63N 119.03W
02/05/2025  M138 MPH         Mono               CA   Mesonet

            Mesonet station MTH03 1.7 S Mammoth Mountain
            (MAMMOTH).

&&
Local storm report, Feb 5, 10:08 PM PST, 3 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Reno NV
1008 PM PST Wed Feb 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Rain             3 WSW Conway Summit     38.07N 119.23W
02/05/2025  M0.50 Inch       Mono               CA   Mesonet

            Mesonet station VGAC1 3.2 W Conway Summit
            (SNOTEL).

0900 PM     Rain             1 S Leavitt Meadows     38.30N 119.55W
02/05/2025  M0.50 Inch       Mono               CA   Mesonet

            Mesonet station LVTC1 1.1 S Leavitt Meadows
            (SNOTEL).

0900 PM     Rain             1 SW Independence Lake  39.43N 120.31W
02/05/2025  M0.50 Inch       Nevada             CA   Mesonet

            Mesonet station ILKC1 1.1 SW Independence
            Lake (SNOTEL).

0900 PM     Rain             1 NNE Independence Lake 39.45N 120.29W
02/05/2025  M0.50 Inch       Sierra             CA   Mesonet

            Mesonet station ICPC1 0.9 NE Independence
            Lake (SNOTEL).

1116 AM     Rain             1 WSW Diamond Peak Ski  39.25N 119.94W
02/05/2025  M0.52 Inch       Washoe             NV   CO-OP Observer

            CO-OP Observer station INVN2 1.2 E Incline
            Village.

0900 PM     Rain             8 SW Coleville          38.51N 119.63W
02/05/2025  M0.60 Inch       Alpine             CA   Mesonet

            Mesonet station XXXC1 7.7 SW Coleville
            (SNOTEL).

0900 PM     Rain             4 N Spooner Summit      39.16N 119.90W
02/05/2025  M0.60 Inch       Washoe             NV   Mesonet

            Mesonet station MRLN2 4.4 N Spooner Summit
            (SNOTEL).

0900 PM     Rain             7 W Grover Hot Springs  38.68N 119.96W
02/05/2025  M0.60 Inch       Alpine             CA   Mesonet

            Mesonet station FDCC1 1.7 SE Carson Pass
            (SNOTEL).

0900 PM     Rain             8 ESE Antelope Lake     40.12N 120.48W
02/05/2025  M0.61 Inch       Plumas             CA   Mesonet

            Mesonet station DLCC1 7.9 SE Antelope Lake.

0500 PM     Rain             4 SSW Susanville        40.36N 120.67W
02/05/2025  M0.62 Inch       Lassen             CA   Cocorahs

            Cocorahs station CA-LS-2 Susanville 3.5 SSW.

0900 PM     Rain             2 SE Sonora Pass        38.31N 119.60W
02/05/2025  M0.70 Inch       Mono               CA   Mesonet

            Mesonet station SRAC1 2.0 SE Sonora Pass
            (SNOTEL).

0900 PM     Rain             1 WNW Heavenly Ski Summ 38.92N 119.92W
02/05/2025  M0.70 Inch       El Dorado          CA   Mesonet

            Mesonet station HVNC1 2.8 SE Stateline
            (SNOTEL).

0900 PM     Rain             1 SE Ward Mountain - Al 39.14N 120.22W
02/05/2025  M0.80 Inch       Placer             CA   Mesonet

            Mesonet station WRDC1 2.4 S Alpine Meadows
            (SNOTEL).

0900 PM     Rain             1 SE Monitor Pass       38.67N 119.61W
02/05/2025  M0.80 Inch       Alpine             CA   Mesonet

            Mesonet station MNPC1 1.0 SE Monitor Pass
            (SNOTEL).

0900 PM     Rain             4 E Meyers              38.85N 119.94W
02/05/2025  M0.80 Inch       El Dorado          CA   Mesonet

            Mesonet station HGNC1 4.3 N Luther Pass
            (SNOTEL).

0900 PM     Rain             4 WSW Meyers            38.85N 120.08W
02/05/2025  M0.80 Inch       El Dorado          CA   Mesonet

            Mesonet station ECOC1 3.5 NE Twin Bridges
            (SNOTEL).

0900 PM     Rain             3 WNW Grover Hot Spring 38.72N 119.90W
02/05/2025  M0.80 Inch       Alpine             CA   Mesonet

            Mesonet station BSKC1 3.4 NW Grover Hot
            Springs (SNOTEL).

0953 PM     Rain             1 SSW Crestview         37.74N 119.00W
02/05/2025  M0.98 Inch       Mono               CA   Mesonet

            Mesonet station CRVC1 Crestview.

0700 PM     Rain             Mount Rose Summit       39.32N 119.89W
02/05/2025  M1.00 Inch       Washoe             NV   Mesonet

            Mesonet station MRSN2 Mount Rose Summit
            (SNOTEL).

0958 PM     Rain             3 ESE Cold Springs Vall 39.66N 119.93W
02/05/2025  M1.01 Inch       Washoe             NV   Mesonet

            Mesonet station AV157 2 WNW Stead.

0900 PM     Rain             4 SSE Sonora Pass       38.28N 119.61W
02/05/2025  M1.10 Inch       Mono               CA   Mesonet

            Mesonet station LELC1 3.7 S Sonora Pass
            (SNOTEL).

0953 PM     Rain             13 ENE Crestview        37.84N 118.77W
02/05/2025  M1.10 Inch       Mono               CA   Mesonet

            Mesonet station DEXC1 Dexter.

&&

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 1:48 AM PSTLake Wind AdvisoryREVChurchill, Lyon, Pershing, Washoe12 hr

Nearby

Wind Advisories in Nevada, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.